# SDR UALA2011070703364

- Difficulty date: July 6, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 74,234 hours, 21,528 cycles
- Engine: Pwa PW2037
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN FUELING BOTH DC FUEL CONTROL AND FUEL PANEL CB POPPED.  RESET AND POPPED WHEN FUEL DOOR OPENED.  REMOVED FUELING PANEL AND REPAIRED CHAFING WIRING BEHIND PANEL.  REINSTALLED AND OPS CHECK GOOD.
